# SDR UPS99829493

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT WING L/E LWR SKIN AT XFS 710 IS CRACKED AT 1 FASTENER HOLE.  CUT OUT DAMAGED SECTION AND REPAIRED IAW SRM 57-2-0 FIG 24.
